For the past year+ I randomly experienced episodes with my arms. It's hard to explain, but my arms become VERY heavy and very weak. I can hardly move them. I experience a discomfort also. The episode lasts less than 30 seconds and is then gone. I am weak in my arms for many more minutes. When this first began, I experienced it maybe twice a year, but lately (the last 2 weeks) it has happened 4 times. I don't know if this is neurological or not, but this is where I am starting my search. I mentioned it to my doctor and she said she has never heard of it, but it may be neurological. My mother, who is 81 yrs old, has mentioned to me that she has experienced this also, but I doubt it is the same thing. I am so very concerned, I just want some kind of answers.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.